Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The Carmichael numbers to $ 10\sp {12}$


Author: Gerhard Jaeschke
Journal: Math. Comp. 55 (1990), 383-389
MSC: Primary 11A51; Secondary 11Y11
MathSciNet review: 1023763
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is presented which determines all Carmichael numbers up to a given limit having a prescribed number of factors. An overview over all Carmichael numbers less than $ {10^{12}}$ is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A51, 11Y11

Retrieve articles in all journals with MSC: 11A51, 11Y11


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1023763-5
PII: S 0025-5718(1990)1023763-5
Article copyright: © Copyright 1990 American Mathematical Society